| Model Number |
APB-5-8-3D-SS |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The axium has not been returned for evaluation; product analysis cannot be performed.The device was not returned; the reported event could not be confirmed.The cause of the event could not be conclusively determined from the reported information.Mdrs related to this event: 2029214-2019-00829, 2029214-2019-00830.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that coils detached prematurely during treatment for an aneurysm.No patient injury was reported.No medical/surgical intervention was required.Reported device and any accessory devices were prepared as indicated in the ifu.A continuous flush was maintained during the procedure.Vessel tortuosity was reportedly severe.